# SDR YENA2022052000505

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 37,128 hours, 11,855 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Transceiver
- Part number: 066500080409
- Part serial: RTA4B19284
- Condition: Failed
- Location: 1sq1
- Part time: 7,631 hours, 2,682 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2851, FLL-UIO. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL). 'WX-RT FAULT; REMOVED AND REPLACED WX RADAR-TRANSCEIVER IAW AMM 34-41-00. PERFORMED OPS CHECK AND OPS CHECK GOOD.'
